# SDR DALA2023112809770

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 MISSING MID PASSENGER CREW DOOR 842 SLIDE SAFETY PIN AT RESERVOIR ASSY IN PASSENGER CABIN. CORRECTIVE ACTION: INSTALLED MID PASSENGER CREW DOOR 842 SLIDE SAFETY PIN AT RESERVOIR ASSY. (0079855)
